# SDR UPS02237794

- Difficulty date: February 7, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT FWD FUSELAGE SKIN HAS OIL CAN, PREVIOUSLY REWORKED BS 340 STR 19R.
